# SDR AALA20151124004

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 49,682 hours, 20,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 641A880025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD FRAME, UPPER OTBD CORNER CRACKED.  INSTALLED REPAIR DOUBLER & TRIPLER IAW AARD 53-10-00-06 & BSB 737-53-1336.
